# SDR CA151012001

- Difficulty date: September 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, ENGINE CHIP DETECT L, ILLUMINATED. COMMUNICATION ACFT SYS MESSAGE LATCHES ON FOR SEVERAL MINUTES AND WILL MOMENTARILY EXTINGUISH, ONLY TO RE-ILLUMINATE.  THIS CONDITION CONTINUED FOR THE DURATION OF THE 42 MINUTE FLIGHT.  DURING TROUBLESHOOTING, MATERIAL WAS FOUND ON CHIP DETECTOR.  SOAP WILL BE PERFORMED.  IT WAS RECOMMENDED TO SEND FILTER AND CHIPS OUT FOR ANALYSIS.  DUE TO REPEAT EVENT WILL BE WAITING ON RESULTS OF SOAP PRIOR TO RETURN THE ACFT TO SERVICE.
